[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 11, Issue 2 (3-2018) ::
J. of Stat. Sci. 2018, 11(2): 345-355 Back to browse issues page
Computing Accuracy Level of Tolerance Limits for Lifetime of k-out-of-n Systems
Mehran Naghizadeh Qomi , Maryam Vahidian
Abstract:   (4679 Views)

The problem of finding tolerance intervals receives very much attention in researches and is widely applied in industry. Tolerance interval is a random interval that covers a proportion of the considered population with a specified confidence level. In this paper, the statistical tolerance limits are expressed for lifetime of k out of n systems with exponentially distributed component lifetimes. Then, we compute the accuracy of proposed tolerance limits and the number of failures needed to attain a desired accuracy level based on type-II right censored data. Finally, we extend our results to the Weibull distribution.

Keywords: Exponential distribution, Tolerance limits, Type-II censored data
Full-Text [PDF 164 kb]   (1048 Downloads)    
Type of Study: Research | Subject: Statistical Inference
Received: 2014/11/8 | Accepted: 2016/04/10 | Published: 2016/12/29
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Naghizadeh Qomi M, Vahidian M. Computing Accuracy Level of Tolerance Limits for Lifetime of k-out-of-n Systems. J. of Stat. Sci.. 2018; 11 (2) :345-355
URL: http://jss.irstat.ir/article-1-331-en.html


Volume 11, Issue 2 (3-2018) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3792